Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Limits of solutions of Volterra integral equations


Authors: R. C. Mac Camy and R. L. Smith
Journal: Bull. Amer. Math. Soc. 81 (1975), 739-742
MSC (1970): Primary 45D05, 45G99
DOI: https://doi.org/10.1090/S0002-9904-1975-13849-3
MathSciNet review: 0402444
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. E. Beneš and I. W. Sandberg, Applications of a theorem of Dubrovskiĭ to the periodic responses on nonlinear systems, Bell System Tech. J. 43 (1964), 2855-2872. MR 32 #8096. MR 190684
  • 2. S. I. Grossman and R. K. Miller, Nonlinear Volterra integro-differential systems with L1 kernels, J. Differential Equations 13 (1973), 551-566. MR 348417
  • 3. M. J. Leitman and V. J. Mizel, Hereaitary laws and nonlinear integral equations on the line, J. Differential Equations (to appear). MR 427976
  • 4. J. L. Levin and J. A. Nohel, Perturbations of a nonlinear Volterra equation, Michigan Math. J. 12 (1965), 431-447. MR 32 #336. MR 182854
  • 5. R. C. MacCamy, Remarks on frequency domain methods for Volterra integral equations, J. Math. Anal. Appl. (to appear) MR 423020
  • 6. R. C. MacCamy and J. S. W. Wong, Stability theorems for some functional equations, Trans. Amer. Math. Soc. 164 (1972), 1-37. MR 45 #2432. MR 293355
  • 7. R. K. Miller, Nonlinear Volterra integral equations, Benjamin, New York, 1971. MR 511193
  • 8. G. J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341-346. MR 29 #6319. MR 169064

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45D05, 45G99

Retrieve articles in all journals with MSC (1970): 45D05, 45G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13849-3

American Mathematical Society